Kidney hematoma due to extracorporeal shock wave lithotripsy causing transient renin mediated hypertension

J. Lemann, A. J. Taylor, B. D. Collier, E. O. Lipchik

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We report on a man who had a left perirenal and intrarenal hematoma after lithotripsy accompanied by hypertension, elevated left renal vein renin and a further decrease in left renal blood flow following captopril, indicating the presence of a Page kidney.

Original languageEnglish (US)
Pages (from-to)1238-1241
Number of pages4
JournalJournal of Urology
Volume145
Issue number6
DOIs
StatePublished - Jan 1 1991

Keywords

  • Calculi
  • Extracorporeal shockwave lithotripsy
  • Hematoma
  • Hypertension
  • Kidney

Fingerprint Dive into the research topics of 'Kidney hematoma due to extracorporeal shock wave lithotripsy causing transient renin mediated hypertension'. Together they form a unique fingerprint.

Cite this